

### **GOLD COAST MARATHON**

## **CUT OFF POLICY**

Each race of the Gold Coast Marathon has an official cut off time in which participants must complete their race. These cut off times are enforced so roads can be re-opened to the public in accordance with event permits.

It is important that all participants read the full cut off policy. Six key points of information:

- 1. Start line time closure
- 2. Official cut-off times (gun times)
- 3. Kilometre pace required to finish within the race cut off time
- 4. Progressive race cut off times along the course
- 5. Locations where officials will monitor and enforce the race cut off times
- 6. Disqualification

Official cut off times and the selected locations for enforcement are detailed below in race specific sections. These are all based off the **gun time** i.e. the time when the starting gun is fired. Course officials will issue warnings throughout the course and have the authority to remove participants from the race at any of the listed cut off locations where a participant is behind the cut off time and their safety or event progress is compromised.

It is important to note it remains the participant's responsibility to ensure they finish within the official cut-off time. The pace guideline included for each race will assist participants with their training and race day pacing, especially those who start their race towards the back of the field according to their designated start zone. Should a participants' gun finish time fall outside the official cut-off time an official result will not be published or provided.

Event organisers are committed to all participants having a great experience at the Gold Coast Marathon. To avoid disappointment, event organisers strongly suggest that all participants familiarise themselves with the cut off policy for their chosen race.









# **CUT OFF ENFORCEMENT POINTS**

## Saturday 1 July 2023

ASICS HALF MARATHON										
Start Time:	6:15am									
Official Cut Off Time:	3 hours 20 minutes (Gun time)									
Finish Line Closes:	9:35am									
Pace Guideline:	Participants must be able	to maintain an 8 minute	e 30 secon	d per kilometre p	ace					
	or better once crossing the									
Duration										
Cut Off Point	Location	Intersection	KM	from	Time					
		(Approximate)	Mark	Gun Time						
1. Start Line Closes	Gold Coast Highway	Nerang Street	0	20 mins	6:35 am					
2. Runaway Bay	Bayview Street	Jennifer Ave	6	1 hr 11 mins	7:26 am					
3. South of Northern Turn	Esplanade	Errol Ave	10	1 hr 45 mins	8:00 am					
4. Runaway Bay	Bayview Street	Jennifer Ave	15	2 hrs 28 mins	8:43 am					
5. Marine Parade	Marine Parade	Broad Street	18	2 hrs 53 mins	9:08 am					
6. Stevens Street	Gold Coast Highway	Stevens Street	20	3 hrs 10 mins	9:25 am					
7. Finish Line Closes	Broadwater Parklands	Nind Street	21.1	3 hrs 20 mins	9:35 am					
	ALTH AND WELLBEING QUEENSLAND 2KM JUNIOR DASH									
Start Time:	9:40am									
Official Cut Off Time:	20 minutes (Gun time)									
Finish Line Closes:	10:00am									
Pace Guideline:	Participants must be able	to maintain a 9 minute	per kilom	etre pace						
	or better once crossing th									
				Duration						
Cut Off Point	Location	Intersection (Approximate)	KM	from	Time					
			Mark	Gun Time						
1. Start Line Closes	Gold Coast Highway	Nerang Street	0	2 mins	9:42am					
2. Finish Line Closes	Broadwater Parklands	Nind Street	2	20 mins	10:00am					
HEALTH AND WELLBEING QUI	EENSLAND 4KM JUNIOR DASH									
Start Time:	9:55am									
Official Cut Off Time:	40 minutes (Gun time)									
Finish Line Closes:	10:35am									
Pace Guideline:	Participants must be able		30 second	l per kilometre pa	се					
	or better once crossing th	e start line		1						
		Intersection	км	Duration						
Cut Off Point	Location	(Approximate)	Mark	from	Time					
		(,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,		Gun Time						
1. Start Line Closes	Gold Coast Highway	Nerang Street	0	2 mins	9:57am					
2. Finish Line Closes	Broadwater Parklands	Nind Street	4	40 mins	10:35am					
GOLD COAST AIRPORT 5KM F	UN RUN									
Start Time:	10:25am									
Official Cut Off Time:	1 hour 10 minutes (Gun time)									
Finish Line Closes:	11:35am									
Pace Guideline:	Participants must be able		e per kilon	netre pace						
	or better once crossing th	e start line								
		Intersection	км	Duration						
Cut Off Point	Location	(Approximate)	Mark	from	Time					
				Gun Time						
	Gold Coast Highway	Nerang Street	0	10 mins	10:35am					
1. Start Line Closes										
1. Start Line Closes 2. Marine Pde 3. Finish Line Closes	Marine Parade Broadwater Parklands	Robert Street Nind Street	4	58 mins 1hr 10mins	11:23am 11:35am					

### Sunday 2 July 2023

CPL WHEELCHAIR MARATH	ON*									
Start Time:		6:10am								
Official Cut Off Time:		6 hours 45 minutes (Gun time)								
Finish Line Closes:		12:55pm								
Pace Guideline:		Participants must be able	to maintain a 9 mi	inute 35 seco	nd ner kilometre n	ace				
		or better once crossing t								
Intersection KM Duration from										
Cut Off Point		Location	(Approximate)	Mark	Gun Time	Time				
1. Start Line		Gold Coast Highway	Nerang Street	0	0 mins	6:10am				
2. Marathon Finish Line		Broadwater Parklands	Nind Street	42.2	6 hrs 45 mins	12:55pm				
* Additional Wheelchair Marat	thon cut	off points will be enforced in	n line with the Gold C	oast Maratho	n cut off times listed l	pelow.				
GOLD COAST MARATHON										
Start Time:	6:15am									
Official Cut Off Time:		6 hours 40 minutes (Gun	time)							
Finish Line Closes:		12:55pm								
Pace Guideline:		Participants must be able	e to maintain a 9 mi	nute 15 seco	nd per kilometre p	ace				
		or better once crossing tl								
		Ŭ			Duration					
Cut Off Point		Location	Intersection		from	Time				
			(Approximate	e) Mark	Gun Time					
1. Start Line Closes		Gold Coast Highway	Nerang Street	0	10 mins	6:25am				
2. Nth of Southern Turn		The Esplanade	Fourth Avenue	15	2 hrs 29 mins	8:44am				
3. Hythe Street		Gold Coast Highway	Hythe Street	18	2 hrs 57 mins	9:12am				
4. Albatross Avenue		Hedges Avenue	Seashell Avenue		3 hrs 15 mins	9:30am				
5. Northcliffe Terrace		Garfield Terrace	Vista Avenue	25	4 hrs 02 mins	10:17am				
6. Gold Coast Highway		Gold Coast Highway	Waterways Drive		4 hrs 48 mins	11:03am				
7. Marine Parade		Marine Parade	Parr Street	35	5 hrs 34 mins	11:49am				
8. Marine Parade		Marine Parade	Central Street	40	6 hrs 20 mins	12:35pm				
9. Finish Line Closes		Broadwater Parklands	Nind Street	42.2	6 hrs 40 mins	12:55pm				
CPL WHEELCHAIR 10km*										
Start Time:		6:40am								
Official Cut Off Time:		1 hours 45 mins (Gun tim	ne)							
Finish Line Closes:		8:25am								
Pace Guideline: Participants must be able to maintain a 10 minute 30 second per kilometre pace										
		or better once crossing tl								
			Intersection	KM	Duration from					
Cut Off Point		Location	(Approximate)	Mark	Gun Time	Time				
1. Start Line		Gold Coast Highway	Nerang Street	0	0 mins	6:40am				
2. Finish Line Closes		Broadwater Parklands	Nind Street	10	1 hr 45 mins	8:25am				
SOUTHERN CROSS UNIVER	SITY 10k	(M RUN			· · · · · · · · · · · · · · · · · · ·					
Start Time:		6:45am								
Official Cut Off Time:		1 hour 40 minutes (Gun	time)							
Finish Line Closes:		8:25am								
Pace Guideline:		Participants must be able	e to ma <u>intain a 9 m</u>	inute per kild	ometre <u>pace</u>					
		or better once crossing t								
Cut Off Point		Location	Intersection	KM Mark	Duration from Gun Time	Time				
1. Start Line Closes Gold		Coast Highway	(Approximate)	0	10mins	6:55am				
2. Sundale Bridge	Gold Coast Highway		Nerang Street Ada Bell Way	2	28mins	7:13am				
3. Marine Parade	Gold Coast Highway		Central Street	8	1hr 22mins	8:07am				
4. Gold Coast Highway	Marine Parade Gold Coast Highway		Stevens Street	o 	1hr 31mins	8:16am				
5. Finish Line Closes	Broadwater Parklands		Nind Street	10*	1hr 40mins	8:25am				
	BIUdu	water FarNanus		10		0.254111				

\*Please note: Participants finishing between 1 hour 30 minutes and 1 hour 40 minutes in the Southern Cross University 10km Run will be redirected to an alternate finish line on the Gold Coast Highway.